Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 375, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 16, 2012, 2:30 PM CDT for Jefferson County, Lonoke County, Pulaski County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2012, 2:30 PM CDT (19:30 UTC)
- Expired
- Aug 16, 2012, 3:02 PM CDT
- In force
- 32 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Jefferson County, AR, Lonoke County, AR, Pulaski County, AR
The radar
The Little Rock radar (KLZK), 51 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 7.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2867 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
073 WUUS54 KLZK 161930 SVRLZK ARC069-085-119-162015- /O.NEW.KLZK.SV.W.0375.120816T1930Z-120816T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 230 PM CDT THU AUG 16 2012 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS... SOUTH CENTRAL LONOKE COUNTY IN CENTRAL ARKANSAS... EXTREME SOUTHEASTERN PULASKI COUNTY IN CENTRAL ARKANSAS... * UNTIL 315 PM CDT * AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES EAST OF HENSLEY ISLAND...OR 16 MILES NORTH OF PINE BLUFF...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... REDFIELD... HUMNOKE... HENSLEY ISLAND... ENGLAND... WRIGHT... WABBASEKA... TUCKER... TOMBERLIN... SHERRILL... PASTORIA... JEFFERSON... GETHSEMANE... COY... ALLPORT... WHITE BLUFF... TAR CAMP PARK... RYAN... PATTON LAKE... THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 20 AND 26. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3460 9173 3431 9173 3434 9221 3450 9220 TIME...MOT...LOC 1930Z 274DEG 11KT 3444 9203 $$ 62
2 follow-up statements
004
WWUS54 KLZK 161955
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
255 PM CDT THU AUG 16 2012
ARC119-162005-
/O.CAN.KLZK.SV.W.0375.000000T0000Z-120816T2015Z/
PULASKI AR-
255 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN PULASKI
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3434 9221 3445 9221 3449 9220 3450 9216
3449 9203 3451 9202 3453 9173 3431 9173
TIME...MOT...LOC 1955Z 260DEG 12KT 3442 9213
$$
ARC069-085-162015-
/O.CON.KLZK.SV.W.0375.000000T0000Z-120816T2015Z/
JEFFERSON AR-LONOKE AR-
255 PM CDT THU AUG 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LONOKE AND NORTHERN JEFFERSON COUNTIES UNTIL 315 PM CDT...
AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES WEST OF HENSLEY
ISLAND...OR 16 MILES NORTHWEST OF PINE BLUFF...MOVING EAST AT 15 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
REDFIELD... PINE BLUFF ARSENAL... HENSLEY ISLAND...
WRIGHT... WABBASEKA... TUCKER...
TOMBERLIN... SHERRILL... SAMPLES...
PASTORIA... JEFFERSON... GETHSEMANE...
WHITE BLUFF... TAR CAMP PARK... PATTON LAKE...
NEWTOWN... LOCK AND DAM NUMBER 5...
KEARNEY...
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 20 AND 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3434 9221 3445 9221 3449 9220 3450 9216
3449 9203 3451 9202 3453 9173 3431 9173
TIME...MOT...LOC 1955Z 260DEG 12KT 3442 9213
$$
62991
WWUS54 KLZK 162002
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
302 PM CDT THU AUG 16 2012
ARC069-085-162012-
/O.CAN.KLZK.SV.W.0375.000000T0000Z-120816T2015Z/
JEFFERSON AR-LONOKE AR-
302 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LONOKE AND
NORTHERN JEFFERSON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3434 9221 3445 9221 3449 9220 3450 9216
3449 9203 3451 9202 3453 9173 3431 9173
TIME...MOT...LOC 2002Z 260DEG 12KT 3442 9210
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 12:48 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Aug 16, 12:48 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1248 PM CDT THU AUG 16 2012 .AVIATION... RAPID DEVELOPMENT OF STORMS OVER THE PAST HOUR SUGGESTS THAT STORMS IN N AND CENTRAL AR THIS AFTERNOON WILL DEVELOP QUICKLY. FOR NOW...WENT WITH VCTS. WILL WATCH AS THE STORMS FORM AND AMD TAFS AS NECESSARY. EXPECT THAT CONVECTION WILL DIE OUT THIS EVENING AND PROBABLY WAIT UNTIL FRI AFTERNOON BEFORE SHOWING MUCH DEVELOPMENT AGAIN. PATCHY LOW CLOUDS FOR A FEW HOURS AROUND SUNRISE FRI WILL CREATE PATCHY MVFR CONDITIONS. && .PREV DISCUSSION... /ISSUED 640 AM CDT THU AUG 16 2012/ DISCUSSION... UPDATED FOR THE 12Z TAF DISCUSSION BELOW. AVIATION... STILL EXPECT SCATTERED CONVECTION AROUND THE STATE TODAY...WITH BEST COVERAGE UP NORTH INITIALLY. HAVE TEMPO GROUPS IN NRN SITES BUT WILL STAY WITH PROB30 GROUPS FOR KHOT...KLIT...AND KPBF AS CONVECTIVE DEVELOPMENT A LITTLE LESS CERTAIN THAN PREVIOUSLY THOUGHT. MAIN COLD FRONT WILL MOVE IN LATER TONIGHT FOR ANOTHER ROUND OF SHOWERS...AND HAVE INCLUDED VCSH TO ACCOUNT FOR THIS AT KLLQ AND KBPK 06Z ONWARD. CONDITIONS WILL BE MAINLY VFR...THOUGH STRONGER STORMS WILL LIKELY BRING BRIEF MVFR CONDITIONS. PREV DISCUSSION... /ISSUED 313 AM CDT THU AUG 16 2012/ DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION TODAY THROUGH THE WEEKEND...AND ANY CHANCES OF SEVERE STORMS. TEMPS WILL BE CLOSER TO NORMAL VALUES. WILD FIRE DANGER CONTINUES TO BE HIGH TO EXTREME DUE TO ON GOING DROUGHT. SURFACE ANALYSIS HAS THE WEAK WARM FRONT FROM AROUND KFSM TO NEAR KLIT AND SE TO AROUND KLLQ. ATMOSPHERE IS WARMER AND MORE MOIST SOUTH OF THE BOUNDARY...WHILE LESS AND COOLER NORTH. 00Z KLZK SOUNDING HAD A PRECIP WATER VALUE UP NOW TO 1.56 INCHES...WITH A SE TO SW SURFACE TO 5K FT WIND WITH WARM ADVECTION. ONLY PATCHY CLOUDS WERE SEEN THIS EARLY MORNING...WHILE SHORT WAVE ENERGY WAS MOVING OVER IA WITH CONVECTION AND OVER N TX WITH CONVECTION. SHORT TERM...TODAY THROUGH SUNDAY NIGHT OVERALL A SLIGHT CHANCE OF CONVECTION THIS MORNING WITH LIMITED SHORT WAVE ENERGY OVER AR. POP CHANCES GO UP OVER NORTHERN AR IN THE AFTERNOON WITH ADDITIONAL EXPECTED SHORT WAVE ENERGY AS THE FRONT POSSIBLY LIFTS NORTH. RAISED TO SLIGHT CHANCE OVER SOUTHERN AREAS WITH MOIST AND UNSTABLE AIR MASS AND IF THE BOUNDARY STAYS OVER CENTRAL AR. BETTER CHANCES OF CONVECTION TONIGHT AND FRIDAY AS THE FRONT SAGS SE INTO AR...AND ADDITIONAL SHORT WAVE ENERGY MOVES ACROSS AR WITH THE UPPER NW FLOW. SLIGHT CHANCES OF SEVERE CONVECTION WILL BE POSSIBLE WITH THE FRONT AND UPPER ENERGY THIS EVENING AND INTO OVERNIGHT. WIND AND HAIL MAIN THREATS. ON FRIDAY THE FRONT IS EXPECTED SLOWLY SAG INTO CENTRAL AR WITH ADDITIONAL CONVECTION. MAIN THREAT OF ANY STRONG TO SEVERE STORMS WILL BE ALONG AND SOUTH OF THE BOUNDARY. THE FRONT CONTINUES TO GRADUALLY SAG SOUTH TO SOUTHERN AR FRIDAY AFTERNOON TO EVENING WITH CONTINUED CONVECTION. THE FRONT IS EXPECTED TO REACH NORTHERN LA TOWARD LATER SATURDAY. WILL KEEP A SLIGHT CHANCE BEHIND THE FRONT THROUGH SATURDAY DUE TO SOME UNCERTAINTY IN TIMING OF FRONT. MODELS DO DRIFT THE FRONT TO NEAR NORTHERN LA BY SUNDAY MORNING TAKING MUCH OF THE CONVECTION WITH IT. BUT ALSO DUE TO UNCERTAINTY SOME CHANCE OF RAIN WILL BE KEPT OVER PARTS OF CENTRAL AND SOUTHERN AR. TEMPS WILL BE AROUND NORMAL VALUES TO ABOVE NORMAL IN AREAS THAT SEE SUN...WHILE AREAS WITH CLOUDS AND RAIN...BELOW NORMAL. LONG TERM...MONDAY THROUGH WEDNESDAY A MOSTLY DRY AND COOLER THAN NORMAL FORECAST REMAINS INTACT FOR THE LONG TERM. UPPER LEVEL FLOW OVER THE MID SOUTH WILL CONTINUE TO BE LARGELY OUT OF THE NORTH. WITH LACK OF MOISTURE RETURN OFF THE GULF AND NORTHERLY FLOW ALOFT...THE FORECAST IS A DRY ONE. A COUPLE OF IMPULSES MOVING THROUGH THE REGION WILL PROVIDE SOME INCREASED HIGH CLOUDS BUT OVERALL MOSTLY SUNNY CONDITIONS ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 93 67 85 61 / 20 50 50 20 CAMDEN AR 94 69 92 67 / 20 20 50 60 HARRISON AR 96 64 82 58 / 40 50 50 20 HOT SPRINGS AR 94 69 90 66 / 20 30 50 40 LITTLE ROCK AR 94 71 88 67 / 20 30 50 40 MONTICELLO AR 94 70 91 68 / 20 20 50 60 MOUNT IDA AR 94 68 91 64 / 20 30 50 40 MOUNTAIN HOME AR 95 65 83 59 / 30 50 50 20 NEWPORT AR 93 69 86 63 / 20 50 50 20 PINE BLUFF AR 93 71 89 67 / 20 30 50 50 RUSSELLVILLE AR 94 69 88 65 / 20 40 40 20 SEARCY AR 94 70 86 65 / 20 40 50 30 STUTTGART AR 94 71 88 66 / 20 30 50 50 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...28
Hazardous weather outlook, Aug 16, 9:16 AM CDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 916 AM CDT THU AUG 16 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171015- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 916 AM CDT THU AUG 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SOME SHOWERS AND THUNDERSTORMS WILL AFFECT...PRIMARILY...NORTHERN ARKANSAS TODAY. SOME OF THESE STORMS COULD BECOME SEVERE...WITH DAMAGING WINDS AND SOME LARGE HAIL BEING THE MAIN THREATS. THESE STORMS WILL BE OUT AHEAD OF A COLD FRONT THAT WILL APPROACH THE STATE FROM THE NORTH LATER TONIGHT. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH THE FRONT OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A COLD FRONT WILL HAVE MOVED INTO THE STATE DURING THE EARLY MORNING HOURS ON FRIDAY. THERE MAY BE A BIT OF A LULL IN THUNDERSTORM ACTIVITY ALONG THE FRONT EARLY FRIDAY MORNING...HOWEVER THUNDERSTORMS SHOULD FLARE BACK UP DURING BY THE EARLY AFTERNOON HOURS. AGAIN...SOME STORMS COULD REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. IT APPEARS THAT THE FRONT COULD LINGER IN THE STATE INTO SATURDAY. IF THIS HAPPENS...THERE COULD BE A FEW SEVERE STORMS IN SOUTHERN ARKANSAS SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... COVERAGE OF SEVERE STORMS MAY NOT BE ENOUGH TO WARRANT SPOTTER ACTIVATION. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 28
In the hours before
Special weather statement, Aug 16, 1:41 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 141 PM CDT THU AUG 16 2012 ARZ003-004-012-013-161910- BOONE AR-MARION AR-NEWTON AR-SEARCY AR- 141 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN SEARCY...NORTHEASTERN NEWTON AND SOUTHWESTERN MARION COUNTIES UNTIL 215 PM CDT... AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF WESTERN GROVE...OR 14 MILES EAST OF JASPER...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WESTERN GROVE... SAINT JOE... DUGGER... DUFF... CRAWFORD... SILVER HILL... PINDALL... GILBERT... EVERTON... EROS... BRUNO... WOOLUM REC AREA... VERONA... TYLER BEND... TOMAHAWK... SKULL BLUFF... RED BLUFF... RALLY HILL... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3613 9262 3588 9272 3604 9304 3620 9292 TIME...MOT...LOC 1842Z 286DEG 13KT 3607 9293 62
Special weather statement, Aug 16, 2:07 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 207 PM CDT THU AUG 16 2012 ARZ003>005-161950- BAXTER AR-BOONE AR-MARION AR- 207 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN BOONE... NORTHERN MARION AND NORTHWESTERN BAXTER COUNTIES UNTIL 245 PM CDT... AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF OZARK ISLE...OR 11 MILES NORTHWEST OF BULL SHOALS...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... BULL SHOALS... PRICE PLACE... OZARK ISLE... LAKEVIEW... BULL SHOALS SP... ARKAWANA... THREE BROTHERS... PEEL... OAKLAND... MONARCH... WHITEVILLE... TATER KNOB... SHORT MTN... PINE MTN... OAKLAND PUBLIC USE AREA... MONKEY RUN... LONG MTN... JONES PT WMA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3630 9245 3636 9288 3651 9287 3651 9243 TIME...MOT...LOC 1907Z 274DEG 11KT 3645 9276 56
Local storm report, Aug 16, 2:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
214 PM CDT THU AUG 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM TSTM WND DMG 5 NW PINNACLE MOUNTAIN 34.87N 92.53W
08/16/2012 PULASKI AR PUBLIC
A TREE WAS BLOWN DOWN ONTO HIGHWAY 10.
&&
28Special weather statement, Aug 16, 2:24 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 224 PM CDT THU AUG 16 2012 ARZ022-038-161955- POPE AR-YELL AR- 224 PM CDT THU AUG 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL AND SOUTHERN POPE COUNTIES UNTIL 300 PM CDT... AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF LAKE DARDANELLE...OR NEAR RUSSELLVILLE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE... POTTSVILLE... MOSLEY... LAKE DARDANELLE... LAKE ATKINS... DARDANELLE LOCK AND DAM... DARDANELLE... ATKINS... GUM LOG... COGLESVILLE... WORTHEN... SHILOH... RUSSELLVILLE MUNI ARPT... OUITAVILLE... NORTH DARDANELLE... MT NEBO SP... LAKE DARDANELLE SP... GRAVEL HILL... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 77 AND 95. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3542 9295 3520 9290 3518 9328 3530 9327 TIME...MOT...LOC 1924Z 259DEG 14KT 3526 9320 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 8:47 PM CDT | Special Weather Statement | LZK | Marion | 28 min |
| Aug 15, 8:50 PM CDT | Severe Thunderstorm Warning | LZK | Marion | 25 min |
| Aug 16, 12:20 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone | 40 min |
| Aug 16, 12:53 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Searcy | 38 min |
| Aug 16, 12:58 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 47 min |
| Aug 16, 1:07 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone, Van Buren | 38 min |
| Aug 16, 1:18 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 42 min |
| Aug 16, 1:39 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Pulaski, Saline | 39 min |
| Aug 16, 1:41 PM CDT | Special Weather Statement | LZK | Searcy | 29 min |
| Aug 16, 1:46 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Stone | 44 min |
| Aug 16, 1:49 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 41 min |
| Aug 16, 2:07 PM CDT | Special Weather Statement | LZK | Marion | 43 min |
| Aug 16, 2:16 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 32 min |
| Aug 16, 2:21 PM CDT | Severe Thunderstorm Warning | LZK | Searcy | 39 min |
| Aug 16, 2:24 PM CDT | Special Weather Statement | LZK | Pope | 31 min |
| Aug 16, 2:25 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 50 min |
| Aug 16, 2:28 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Searcy, Stone, Van Buren | 47 min |
| Aug 16, 2:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Van Buren, White | 49 min |
| Aug 16, 2:53 PM CDT | Severe Thunderstorm Warning | LZK | Searcy, Van Buren | 52 min |
| Aug 16, 3:06 PM CDT | Special Weather Statement | LZK | White | 29 min |
| Aug 16, 3:11 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Van Buren | 34 min |
| Aug 16, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 47 min |
| Aug 16, 3:49 PM CDT | Special Weather Statement | LZK | Van Buren | 31 min |
| Aug 16, 3:51 PM CDT | Special Weather Statement | LZK | Searcy | 29 min |
| Aug 16, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Van Buren | 38 min |
| Aug 16, 4:10 PM CDT | Severe Thunderstorm Warning | LZK | Newton | 35 min |
| Aug 16, 4:38 PM CDT | Special Weather Statement | LZK | Perry | 42 min |
| Aug 16, 5:25 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Pope | 35 min |
| Aug 16, 5:47 PM CDT | Flash Flood Warning | LZK | Perry, Saline | 2 hr |
| Aug 16, 6:36 PM CDT | Special Weather Statement | LZK | Johnson | 29 min |
| Aug 16, 6:37 PM CDT | Special Weather Statement | LZK | Logan | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.